logo AFST
Smooth families of tori and linear Kähler groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 3, pp. 477-496.

This short note, meant as an addendum to [6], enhances the results contained in loc. cit. In particular it is proven here that a linear Kähler group is already the fundamental group of a smooth complex projective variety. This is achieved by studying the relative deformation of the total space of a smooth family of tori in an equivariant context.

Cette courte note améliore les résultats de l’article [6] et peut donc être considérée comme un addendum à ce dernier. Nous y établissons qu’un groupe kählérien linéaire peut être réalisé comme le groupe fondamental d’une variété projective lisse. Pour y parvenir, nous étudions certaines déformations relatives de l’espace total d’une famille lisse de tores, et ce dans un contexte équivariant.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1576
Benoît Claudon 1

1 Université de Lorraine, Institut Élie Cartan Nancy, UMR 7502, B.P. 70239, 54506 Vandœuvre-lès-Nancy Cedex, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2018_6_27_3_477_0,
     author = {Beno{\^\i}t Claudon},
     title = {Smooth families of tori and linear {K\"ahler} groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {477--496},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {3},
     year = {2018},
     doi = {10.5802/afst.1576},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1576/}
}
TY  - JOUR
TI  - Smooth families of tori and linear Kähler groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2018
DA  - 2018///
SP  - 477
EP  - 496
VL  - Ser. 6, 27
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1576/
UR  - https://doi.org/10.5802/afst.1576
DO  - 10.5802/afst.1576
LA  - en
ID  - AFST_2018_6_27_3_477_0
ER  - 
%0 Journal Article
%T Smooth families of tori and linear Kähler groups
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2018
%P 477-496
%V Ser. 6, 27
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1576
%R 10.5802/afst.1576
%G en
%F AFST_2018_6_27_3_477_0
Benoît Claudon. Smooth families of tori and linear Kähler groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 27 (2018) no. 3, pp. 477-496. doi : 10.5802/afst.1576. https://afst.centre-mersenne.org/articles/10.5802/afst.1576/

[1] Patrick Brosnan; Gregory Pearlstein On the algebraicity of the zero locus of an admissible normal function, Compos. Math., Volume 149 (2013) no. 11, pp. 1913-1962 | DOI | Zbl

[2] Kenneth S. Brown Cohomology of groups, Graduate Texts in Mathematics, Volume 87, Springer, 1982, x+306 pages | Zbl

[3] Nicholas Buchdahl Algebraic deformations of compact Kähler surfaces, Math. Z., Volume 253 (2006) no. 3, pp. 453-459 | Zbl

[4] Nicholas Buchdahl Algebraic deformations of compact Kähler surfaces. II, Math. Z., Volume 258 (2008) no. 3, pp. 493-498 | Zbl

[5] Fréderic Campana Coréduction algébrique d’un espace analytique faiblement kählérien compact, Invent. Math., Volume 63 (1981) no. 2, pp. 187-223 | Zbl

[6] Fréderic Campana; Benoît Claudon; Philippe Eyssidieux Représentations linéaires des groups kählériens et de leurs analogues projectifs, J. Éc. Polytech., Math., Volume 1 (2014), pp. 331-342 | DOI | Zbl

[7] Fréderic Campana; Benoît Claudon; Philippe Eyssidieux Représentations linéaires des groupes kählériens: factorisations et conjecture de Shafarevich linéaire, Compos. Math., Volume 151 (2015) no. 2, pp. 351-376 | DOI | Zbl

[8] Henri Cartan Quotient d’un espace analytique par un groupe d’automorphismes, Algebraic geometry and topology, Princeton University Press, 1957, pp. 90-102 (A symposium in honor of S. Lefschetz,) | Zbl

[9] Pierre Deligne Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Publ. Math., Inst. Hautes Étud. Sci. (1968) no. 35, pp. 259-278 | Zbl

[10] Patrick Graf Algebraic approximation of Kähler threefolds of Kodaira dimension zero, Math. Ann., Volume 371 (2018) no. 1-2, pp. 487-516 | Zbl

[11] Kunihiko Kodaira On compact analytic surfaces. II, Ann. Math., Volume 77 (1963), pp. 563-626 | Zbl

[12] Kunihiko Kodaira On compact analytic surfaces. III, Ann. Math., Volume 78 (1963), pp. 1-40 | Zbl

[13] Damien Mégy Sections hyperplanes à singularités simples et exemples de variations de structure de Hodge (2010) (Ph. D. Thesis)

[14] Noburu Nakayama Compact Kähler Manifolds whose Universal Convering Spaces are Biholomorphic to n (1999) (preprint RIMS-1230)

[15] Christian Schnell Complex analytic Néron models for arbitrary families of intermediate Jacobians, Invent. Math., Volume 188 (2012) no. 1, pp. 1-81 | DOI | Zbl

[16] Edoardo Sernesi Deformations of algebraic schemes, Grundlehren der Mathematischen Wissenschaften, Volume 334, Springer, 2006, xii+339 pages | Zbl

[17] Jean-Pierre Serre Sur la topologie des variétés algébriques en caractéristique p, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, 1958, pp. 24-53 | Zbl

[18] Igor R. Shafarevich Basic algebraic geometry. 2: Schemes and complex manifolds, Springer, 2013, xiv+262 pages (translated from the 2007 third Russian edition by Miles Reid)

[19] Claire Voisin Théorie de Hodge et géométrie algébrique complexe, Cours Spécialisés, Volume 10, Société Mathématique de France, 2002, viii+595 pages | Zbl

[20] Claire Voisin On the homotopy types of compact Kähler and complex projective manifolds, Invent. Math., Volume 157 (2004) no. 2, pp. 329-343 | Zbl

[21] Claire Voisin On the homotopy types of Kähler manifolds and the birational Kodaira problem, J. Differ. Geom., Volume 72 (2006) no. 1, pp. 43-71 | Zbl

[22] Steven Zucker Hodge theory with degenerating coefficients. L 2 cohomology in the Poincaré metric, Ann. Math., Volume 109 (1979) no. 3, pp. 415-476 | DOI | Zbl

Cited by Sources: